My back started itching pretty bad after I used the most common Acne cream 10% BENZOYL PEROXIDE CLEARASIL from Rite Aid.
What should I do about this and can I use Proactiv or AcneFree from Costco? Why would my back start itching anyways?Why is my back itching after using 10% BENZOYL PEROXIDE Clearasil ACNE Cream for 4 days? What can I do?
your back is itching because its drying out. the peroxide will dry your skin out.Why is my back itching after using 10% BENZOYL PEROXIDE Clearasil ACNE Cream for 4 days? What can I do?
Either you are having an allergic reaction towards it or the medicine is drying out your skin causing it to get itchy.
that happens to me alot if my nerves flare up on my back,and i use gold bound medicated body powder or lotion in the green the other goldbond lotion and powder containers are yellow like looking,they all pack alittle haet but i have always felt better
some people are allergic to BP, Im one of them.
it can dry it out at first, maybe your using too strong % of BP
try the 5% or better yet, the 2.5%. 10% is too strong for most people who can tolerate it!! try the lower % on those areas
but please lay off a few days or a week and then try it, if it continues to itch/irritate. stop! I have had allergic reactions
to even the 2.5% BP is strong stuff!
as for the itching, just leave it alone a while. ditch the 10%
for now. if you can't tolerate the low dose, don't risk it further.